# SDR ASAA2024051451614

- Difficulty date: May 14, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 THRESHOLD CORROSION AT FR 68 - Y1750 GROUNDED - YES. REMOVED AND REPLACED R2 THRESHOLD SILL BEAM IAW A320 SRM 51-42-11/001 REV 148- 01 FEB 2024 AND AIRBUS DWG D53480019. P/N-D5348004320701 PO# 10409518
